JournalsifbVol. 6, No. 1pp. 81–103

The multi-layer free boundary problem for the p-Laplacian in convex domains

  • Antoine Henrot

    Université de Lorraine, Vandoeuvre-les-Nancy, France
  • Andrew Acker

    Wichita State University, USA
  • Mikayel Poghosyan

    Yerevan State University, Armenia
  • Henrik Shahgholian

    KTH Royal Institute of Technology, Stockholm, Sweden
The multi-layer free boundary problem for the p-Laplacian in convex domains cover
Download PDF

Abstract

The main result of this paper concerns existence of classical solutions to the multi-layer Bernoulli free boundary problem with nonlinear joining conditions and the p-Laplacian as governing operator. The present treatment of the 2-layer case involves technical refinements of the one-layer case, studied earlier by two of the authors. The existence treatment of the multi-layer case is largely based on a reduction to the two-layer case, in which uniform separation of the free boundaries plays a key role.

Cite this article

Antoine Henrot, Andrew Acker, Mikayel Poghosyan, Henrik Shahgholian, The multi-layer free boundary problem for the p-Laplacian in convex domains. Interfaces Free Bound. 6 (2004), no. 1, pp. 81–103

DOI 10.4171/IFB/92